Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Loss of body balance due to blood clot in the brain. Advised citi star, ecosprin and BP medication. Constant hiccups. Why?

Dear doctor, My father lost his body balance,doctor found a large clot in my father s brain at left side by mri test. He adviced citi star 500 mg, ecosprin , dom dt and some more medicines for bp . although My father is curing but there is a consistant problem of Hiccups from 3-4 days. Can you suggest me how to cure these hiccups ? Regards, Ashish
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
It seems that your father has gait ataxia which can occur in posterior circulation stroke.Hiccups can be the part of stroke.He requires baclofen 5mg daily for control of hiccups.He need to be tested by neurologist ,including repeat CT scan brain, renal function test. Rest of treatment to be continued along with gait balancing exercise
Dr sandhya manorenj
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor